# SDR DALA1242780635

- Difficulty date: June 12, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 24 BS 760-879 WORN ON LUGS, AND SMALL AREA OF CORROSION AND BARE METAL.  FOUND TO BE OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 51-40-2 AND DWG 143N5470.
